How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask DrThomasMd Your Own Question
DrThomasMd
DrThomasMd, Board Certified MD
Category: Neurology
Satisfied Customers: 63757
Experience:  Internal medicine doctor, diagnose and treat neurology patients, many years
24257177
Type Your Neurology Question Here...
DrThomasMd is online now
A new question is answered every 9 seconds

I have MS,, but over the last three years my left knee, left

Customer Question

I have MS,, but over the last three years my left knee, left calf, ankle and foot seem to almost always have edema. Can this possibly be arthritis? Every time I am put on a steroid the swelling goes away and I can walk normal, but as soon as the steroid is stopped ( oral methylprednisolone), my knee, calf, ankle, and foot swell again.
Submitted: 1 year ago.
Category: Neurology
Expert:  DrThomasMd replied 1 year ago.
Hello
It might be arthritis.
You need an MRI of the knee and this will be definitive.
OK, so that is an initial answer….
Please use reply to expert if you have further questions. When you are ready, please click a positive rating [hopefully excellent]. If you forgot something, come back. I am here daily.